skin-hair-icon
Acne black spots
I was using demelan for 1 month as d skin was dry doctor advised me to stop it for 30 days n use moisturizer and use demelan after 30 days . Skin was getting better blackspots were lightly visible after 15 th day again my skin is dry n black spots are starting to appear... Should I continue demelan after 30 days or wat should I do...
218 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. Black spots could mean many things. I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. Revlite I.e. Q Switched Nd YAG laser can also be useful in your case. Hope it helps. Dr MK Agarwala  Dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.